# SDR DALA2024062706570

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 59,331 hours, 30,311 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 GOUGE TO THE FWD CARGO DOOR, FR 26 LATCH FITTING. CORRECTIVE ACTION: REPAIRED PER ERA 618997-14. (0413738)
